# SDR MALA050230

- Difficulty date: February 22, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 17,731 hours, 19,650 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND CARGO DOOR IS DENTED IN THE LOWER AFT CORNER.  THE DENTS ARE ACCEPTABLE AS IAW MESABA EOS52037.
